# SDR AALA20000893

- Difficulty date: May 21, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FORWARD SIDE AFT PRESS BULKHEAD CRACKED WL 169 RBL 25.  CUT OUT DAMGE AND INSTALLED DOUBLER PER SRM 53-10-9 PAGE 1-10.  (M)
